# SDR SWIA97868

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APT791000807
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT OIL PRESS FLUCTUATING.  RETURNED TO SJC.  INSTALLED NEW RIGHT ENGINE OIL PRESS TRANSDUCER AND RAN RIGHT ENGINE.  OPS CHECKS GOOD WITH NO FLUCTUATIONS.
